Title
Invariance-principle for the stochastic lorentz lattice gas Invariance-principle for the stochastic lorentz lattice gas
Author
Faculty/Department
Faculty of Sciences. Physics
Publication type
article
Publication
New York ,
Subject
Physics
Source (journal)
Journal of statistical physics. - New York
Volume/pages
66(1992) :5-6 , p. 1583-1598
ISSN
0022-4715
ISI
A1992HK53800017
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
Abstract
We prove scaling to nondegenerate Brownian motion for the path of a test particle in the stochastic Lorentz lattice gas on Z(d) under a weak ergodicity assumption on the scatterer distribution. We prove that recurrence holds almost surely in d less-than-or-equal-to 2. Transience in d greater-than-or-equal-to remains open.
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1992HK53800017&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1992HK53800017&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1992HK53800017&DestLinkType=CitingArticles&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848